# SDR GTIA2024112238546

- Difficulty date: November 21, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 15,279 hours, 6,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT DIRTY SOCK SMELL PRIMARITY IN CABIN 8/10 SEVERITY SUSPECT PACK 2 -INSPECTED FOUND PACK 2 CAUSE OF ODOR IAW TSM 05-50-00-810-831-A NO OTHER ODOR PRESENT SEE LOG PAGE 3610009-2 FOR FURHTER MX.
